# SDR CALA2021060900818

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 47,674 hours, 30,573 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53210054420000
- Condition: Corroded
- Location: Frm 35 S41l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO COMPT BILGE AREA FR35 STGR41L STRINGER END FITTING FND CORROSION REF HAECO NON-ROUTINE NO.9439539,ORIGINATED BY EMP V90 6550,SPEC NO.A3NB-53-3-6105. PERFORMED BY EMP V906550,FWD CGO COMPT BILGE AREA FR35 STGR41L DAMAGED STRINER END FITTING REMOVED AND REPLACED AS PER SRM 51-4 2-11 REV135 AND DWG D53210054 ISSUE C. RII BY TA327.
